# SDR GUUA93852082510A

- Difficulty date: August 25, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 29,411 hours, 35,242 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 1295140591333
- Condition: Frayed
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSP DISCOVERED AIRSTAIR DOOR AFT UPPER AND FORWARD UPPER CONTROL CABLES FRAYED.  REPLACED UPPER AFT AND UPPER FORWARD AIRSTAIR DOOR CONTROL CABLES.
